A convergence result of the Lagrangian mean curvature flows

Mu-Tao Wang Columbia University

Differential Geometry mathscidoc:1608.10056

AMS/IP Studies in Advanced Mathematics , 42, 291-295, 2008
We prove the mean curvature flow of the graph of a symplectomorphism between Riemann surfaces converges smoothly as time approaches infinity.
Lagrangian mean curvature flows
[ Download ] [ 2016-08-21 22:50:08 uploaded by mutaowang ] [ 634 downloads ] [ 0 comments ]
@inproceedings{mu-tao2008a,
  title={A convergence result of the Lagrangian mean curvature flows},
  author={Mu-Tao Wang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160821225008166951370},
  booktitle={AMS/IP Studies in Advanced Mathematics },
  volume={42},
  pages={291-295},
  year={2008},
}
Mu-Tao Wang. A convergence result of the Lagrangian mean curvature flows. 2008. Vol. 42. In AMS/IP Studies in Advanced Mathematics . pp.291-295. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160821225008166951370.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved